# SDR RAAA98B1087

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Failed
- Location: Ventral Stair
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VENTRAL STAIR OVERHEAD EMERGENCY EXIT LIGHT FAILED SERVICE CHECK.   CHANGED LIGHT ASSY DUE FAILED AND WATER CONTAMINATION AND CHANGED 2 BATTERIES DUE LOW CHARGE.
